# SDR FDEA2019052861166

- Difficulty date: May 26, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB129233
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT STATION XOS 939 FORMER FOUND   CRACKED. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER AS PER   DOUGLAS DRAWING ARB1292 REVISION G. INSTALLED FORMER AT LEFT HAND WING FIXED   LEADING EDGE COMPARTMENT STATION XOS 939 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
